Alert archive / Arkansas / Tornado Warnings in 2020
Tornado Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jan 10, 2020, 7:27 PM CST for Logan County, Scott County, Yell County, Arkansas. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 10, 2020, 7:27 PM CST (01:27 UTC)
- Expired
- Jan 10, 2020, 8:15 PM CST
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Logan County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 7:40 PM CST | TORNADO | Corley, AR | REPORT OF HOME DESTROYED, FAMILY WAS UNINJURED BECAUSE THEY WERE IN STORM SHELTER. |
| Jan 10, 7:52 PM CST | TSTM WND DMG | Midway, AR | MEDIA REPORTS TREES DOWN NEAR THE INTERSECTION OF HWY 109 AND HWY 22 IN THE MIDWAY AREA. TIME ESTIMATED FROM RADAR, REPORT RELAYED VIA SOCIAL MEDIA. |
| Jan 10, 7:53 PM CST | TORNADO | Midway, AR | TRAILER HOME DESTROYED. |
| Jan 10, 7:53 PM CST | TORNADO | Midway, AR | A TRAILER HOME WAS DESTROYED. THE TORNADO HAS BEEN RATED AN EF-2, WITH WINDS OF 115 MPH. MORE DETAILS WILL BE RELEASED PENDING COMPLETION OF DAMAGE SURVEYS. |
| Jan 10, 7:54 PM CST | TORNADO | 1 Ssw Prairie View, AR | FIREFIGHTERS REPORT POWER LINES DOWN ACROSS HWY 109 BETWEEN PRAIRIE VIEW AND MIDWAY. |
| Jan 10, 8:16 PM CST | TSTM WND DMG | 5 E Subiaco, AR | A PHOTO FROM SOCIAL MEDIA SHOWS A TREE DOWN ON A MOBILE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 5:34 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.3
The text
As transmitted.
164
WFUS54 KLZK 110127
TORLZK
ARC083-127-149-110215-
/O.NEW.KLZK.TO.W.0002.200111T0127Z-200111T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
727 PM CST Fri Jan 10 2020
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Central Logan County in western Arkansas...
Northeastern Scott County in western Arkansas...
Northwestern Yell County in central Arkansas...
* Until 815 PM CST.
* At 727 PM CST, a severe thunderstorm capable of producing a tornado
was located over Stonehouse Recreation Area, or 13 miles southeast
of Booneville, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Paris... Subiaco...
Scranton... Blue Mountain...
Stonehouse Recreation Area... Mount Magazine...
Midway in Logan County... Tokalon...
Lake Dardanelle... Morrison Bluff...
Waveland... Dublin...
Ludwig... Wilkins...
New Blaine... Corley...
Sugar Grove... Blue Ball...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3540 9367 3539 9364 3538 9359 3541 9353
3540 9350 3542 9344 3537 9342 3535 9339
3534 9342 3533 9342 3530 9334 3495 9371
3500 9383
TIME...MOT...LOC 0127Z 206DEG 46KT 3504 9372
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Cavanaugh2 follow-up statements
024
WWUS54 KLZK 110135
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
735 PM CST Fri Jan 10 2020
ARC127-110144-
/O.CAN.KLZK.TO.W.0002.000000T0000Z-200111T0215Z/
Scott AR-
735 PM CST Fri Jan 10 2020
...THE TORNADO WARNING FOR NORTHEASTERN SCOTT COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
However a second tornado warning remains in effect for eastern Scott
County through 815 PM for a storm moving north out of Polk County.
A Tornado Watch remains in effect until 200 AM CST for western and
central Arkansas.
LAT...LON 3540 9367 3539 9364 3538 9359 3541 9353
3540 9350 3542 9344 3537 9342 3535 9339
3534 9342 3533 9342 3530 9334 3503 9364
3505 9371 3513 9377
TIME...MOT...LOC 0134Z 206DEG 46KT 3512 9367
$$
ARC083-149-110215-
/O.CON.KLZK.TO.W.0002.000000T0000Z-200111T0215Z/
Logan AR-Yell AR-
735 PM CST Fri Jan 10 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR EASTERN
LOGAN AND NORTHWESTERN YELL COUNTIES...
At 734 PM CST, a severe thunderstorm capable of producing a tornado
was located over Blue Mountain, or 11 miles south of Paris, moving
northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Paris... Subiaco...
Scranton... Blue Mountain...
Mount Magazine... Midway in Logan County...
Tokalon... Lake Dardanelle...
Morrison Bluff... Waveland...
Dublin... Ludwig...
Wilkins... New Blaine...
Corley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3540 9367 3539 9364 3538 9359 3541 9353
3540 9350 3542 9344 3537 9342 3535 9339
3534 9342 3533 9342 3530 9334 3503 9364
3505 9371 3513 9377
TIME...MOT...LOC 0134Z 206DEG 46KT 3512 9367
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cavanaugh004
WWUS54 KLZK 110148
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
748 PM CST Fri Jan 10 2020
ARC149-110157-
/O.CAN.KLZK.TO.W.0002.000000T0000Z-200111T0215Z/
Yell AR-
748 PM CST Fri Jan 10 2020
...THE TORNADO WARNING FOR NORTHWESTERN YELL COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for western
Arkansas.
LAT...LON 3538 9359 3541 9353 3540 9350 3542 9344
3537 9342 3535 9339 3534 9342 3533 9342
3532 9339 3531 9339 3525 9345 3522 9350
3519 9356 3519 9363 3529 9369 3540 9367
3539 9364
TIME...MOT...LOC 0147Z 205DEG 40KT 3524 9360
$$
ARC083-110215-
/O.CON.KLZK.TO.W.0002.000000T0000Z-200111T0215Z/
Logan AR-
748 PM CST Fri Jan 10 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHEASTERN LOGAN COUNTY...
At 747 PM CST, a severe thunderstorm capable of producing a tornado
was located near Subiaco, or 7 miles southeast of Paris, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Paris... Subiaco...
Scranton... Midway in Logan County...
Tokalon... Lake Dardanelle...
Morrison Bluff... Wilkins...
Dublin... Ludwig...
New Blaine... Corley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3538 9359 3541 9353 3540 9350 3542 9344
3537 9342 3535 9339 3534 9342 3533 9342
3532 9339 3531 9339 3525 9345 3522 9350
3519 9356 3519 9363 3529 9369 3540 9367
3539 9364
TIME...MOT...LOC 0147Z 205DEG 40KT 3524 9360
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CavanaughWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 10, 6:12 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Jan 10, 6:12 PM CST, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 612 PM CST Fri Jan 10 2020 .AVIATION...11/00Z TAF CYCLE For the 00Z TAFs, expect widespread MVFR conditions, rapidly deteriorating to IFR after 11/00Z at all terminals. A progressive line of RA/TSRA are expected to move from W to E through the fcst area late Fri night through early Sat morning. Strong W/Nwrly winds of 20 kts, with gusts up to 40 kts will be possible as the line of storms moves through the state, with IFR VIS/CIGS accompanying the line as well. Storms are expected to be clear of AR late Sat morning, with SHRA remaining behind, and CIGS improving to MVFR across Srn terminal sites through the end of the period. In far N/Wrn AR, a wintry mix of precip including SN will be possible, likely impacting Nrn terminals Sat after 16Z, and tapering off by the end of the period. && .PREV DISCUSSION...(ISSUED 235 PM CST Fri Jan 10 2020) SHORT TERM...Today Through Sunday It was a rainy start to the day across the Natural State with showers and isolated thunderstorms persisting through the morning hours. So far this afternoon, much of the state has seen a lull in convection, with radar only showing widespread light rain showers. However, to our west in Oklahoma, strong to severe thunderstorms have initiated through the last few hours, and should continue moving northeast into Arkansas through the evening and overnight hours. Despite ongoing shower activity and overcast skies, temperatures have warmed into the 60s and 70s statewide. Additionally, moisture advection has increased dewpoint temperatures across the state due to persistent deep southerly flow, which will aid in precipitation chances through the next 24 hours. Very strong southerly flow will continue across the region as an intensifying vort max digs across the Southern Plains and heads northeastward into Arkansas and Missouri. As the storm system continues to approach the state, expect convection to increase through the evening and afternoon hours. An associated cold front will sweep eastward through Oklahoma and into Arkansas overnight and early Saturday, with a line of strong to severe thunderstorms ahead of it. This line of storms will pose a significant damaging wind threat, with isolated tornadoes also possible. This is supported by latest model guidance which suggests large amounts of wind shear (0- 1km SRH forecast to be around 300 to 400 m2/s2 and 0-3km SRH forecast to near 400 to 500 m2/s2) and adequate instability (SBCAPE around 500 to 1200 J/kg). Severe weather is especially likely across the southern half of the state where convective parameters are the most favorable. Additionally, any discrete convection ahead of the main line expected tonight, could pose a hail threat. Heavy rainfall is still expected with thunderstorms today and tomorrow, resulting in the possibility of flash flooding and worsened ongoing river flooding. Rich moisture moving into the region from the south will help aid in high PWAT values near 1.5 to 1.8 inches through Saturday. Widespread rainfall amounts should range from 2.5 to 3.5 inches, with higher isolated amounts up to 4 inches possible, especially across the western and central portions of the state. As the strong cold front mentioned above sweeps into the state on Saturday, expect strong winds with gusts up to 30 to 40 mph intermittently. Temperatures will also drop rapidly into the 30s and 40s by the late afternoon hours. This cause chances for wintry precipitation as lingering rain showers transition gradually into snow. Snowfall amounts should stay around an inch or less, and primarily fall across the northwest half of the state. Impacts should remain minor, however overpasses, bridges, and other elevated surfaces could become slick. Trace amounts of ice are also possible across the far northwest. More tranquil weather will return on Sunday, with highs in the upper 40s and 50s and lows in the 20s and 30s. LONG TERM...Sunday Night Through Friday Long term periods will largely be controlled by lackluster longwave flow (not flat, but not amplified). Several surface systems will remain in the vicinity of the area, which will keep precipitation chances elevated and temperatures within a few degrees of average (mostly). Highest rain chances will come late in the period as upper trough digs down into the plains, and a more potent surface system pushes in. Could be some strong storms/heavy rain with this particular system, but there's too much uncertainty this far out for any specificity. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through late tonight FOR Arkansas-Baxter-Boone- Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha- Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard- Jackson-Jefferson-Johnson-Lawrence-Lincoln-Logan-Lonoke-Marion- Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie- Pulaski-Randolph-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White- Woodruff-Yell. Wind Advisory from midnight tonight to noon CST Saturday FOR Arkansas-Desha-Drew-Jackson-Lawrence-Monroe-Randolph-Woodruff. && Aviation...GREEN
Hazardous weather outlook, Jan 10, 7:45 AM CST, 11 hours 42 minutes before
Hazardous Weather Outlook...Updated National Weather Service Little Rock AR 745 AM CST Fri Jan 10 2020 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-Izard- Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan- Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring- Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 745 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and isolated thunderstorms remain in the forecast today. That will be followed by an outbreak of severe weather and a significant heavy rain event tonight and through the early morning hours Saturday. A large storm system approaching from the southern Plains will be responsible for the active pattern. Thunderstorms will begin developing in eastern Oklahoma and eastern Texas by late this afternoon, and will remain in place through the evening awaiting the arrival of the system. Once the system nears, a line of storms will kick to the east and move through Arkansas tonight. The incoming line of storms will likely bring widespread severe weather to the region. The main concern will be damaging winds, and there may be a few tornadoes as well. Where wind damage occurs, gusts may be hurricane force or higher. Ahead of the line, some data is indicating scattered thunderstorms in southwest Arkansas this evening. This will be monitored very closely, as storms such as these will have the potential to spawn tornadoes. Storms overnight will produce torrential downpours. Two to more than three inches of rain is expected to dump in much of the state. Given that vegetation is dormant and not consuming much ground water, downpours will runoff quickly, and this will increase the flash flood potential. This event will also feature windy conditions. South to southeast winds at 10 to 20 mph today will increase to 20 to 30 mph tonight before shifting to the northwest. Gusts could reach 40 mph in portions of eastern Arkansas. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday Precipitation will gradually taper off on Saturday as colder air filters into Arkansas. Lingering light rain will change to light snow in the Ozark Mountains of the northwest. Some spots could pick up a half inch to an inch of snow, mainly on grassy areas. Roads will remain wet, with icy patches possible Saturday night as temperatures drop below freezing. .Spotter Information Statement... Spotter activation may be needed tonight and early Saturday. && Visit NWS Little Rock on the web. Go to https://weather.gov/lzk. 46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:06 PM CST | Severe Thunderstorm Warning | LZK | Polk | 39 min |
| Jan 10, 7:12 PM CST | Severe Thunderstorm Warning | LZK | Logan, Scott | 48 min |
| Jan 10, 7:23 PM CST | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 52 min |
| Jan 10, 7:40 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 50 min |
| Jan 10, 7:53 PM CST | Tornado Warning | LZK | Johnson, Logan | 52 min |
| Jan 10, 8:05 PM CST | Severe Thunderstorm Warning | LZK | Boone, Johnson, Newton, Pope | 55 min |
| Jan 10, 8:13 PM CST | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott | 47 min |
| Jan 10, 8:22 PM CST | Tornado Warning | LZK | Johnson, Logan, Yell | 24 min |
| Jan 10, 8:29 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Perry, Pope, Scott and 1 more | 61 min |
| Jan 10, 8:31 PM CST | Tornado Warning | LZK | Johnson, Newton, Pope, Searcy | 26 min |
| Jan 10, 8:46 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Conway, Marion, Newton, Pope and 3 more | 59 min |
| Jan 10, 8:53 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Polk, Scott, Yell | 52 min |
| Jan 10, 9:09 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Pulaski, Van Buren and 1 more | 66 min |
| Jan 10, 9:28 PM CST | Severe Thunderstorm Warning | LZK | Perry, Pope, Yell | 32 min |
| Jan 10, 9:40 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 65 min |
| Jan 10, 9:40 PM CST | Tornado Warning | LZK | Conway, Pope, Yell | 14 min |
| Jan 10, 9:44 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more | 46 min |
| Jan 10, 10:10 PM CST | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 65 min |
| Jan 10, 10:11 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Pulaski and 2 more | 64 min |
| Jan 10, 10:15 PM CST | Tornado Warning | LZK | Baxter, Fulton | 8 min |
| Jan 10, 10:23 PM CST | Flash Flood Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 3 hr |
| Jan 10, 10:29 PM CST | Flash Flood Warning | LZK | Garland, Logan, Montgomery, Pike, Polk, Scott and 1 more | 3 hr |
| Jan 10, 10:29 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Lawrence, Randolph and 3 more | 61 min |
| Jan 10, 10:44 PM CST | Severe Thunderstorm Warning | LZK | Clark, Faulkner, Garland, Grant, Hot Spring, Montgomery and 3 more | 61 min |
| Jan 10, 10:45 PM CST | Flash Flood Warning | LZK | Clark, Conway, Garland, Hot Spring, Montgomery, Perry and 6 more | 4 hr |
| Jan 10, 10:55 PM CST | Severe Thunderstorm Warning | LZK | Izard, Searcy, Stone, Van Buren | 35 min |
| Jan 10, 11:03 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 57 min |
| Jan 10, 11:05 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Lonoke, Perry and 3 more | 55 min |
| Jan 10, 11:14 PM CST | Tornado Warning | LZK | Pulaski, Saline | 6 min |
| Jan 10, 11:30 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Randolph, Sharp | 60 min |
| Jan 10, 11:44 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 46 min |
| Jan 10, 11:51 PM CST | Severe Thunderstorm Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Ouachita | 54 min |
| Jan 11, 12:03 AM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Lonoke and 5 more | 3 hr |
| Jan 11, 12:08 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more | 67 min |
| Jan 11, 12:32 AM CST | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 3 hr |
| Jan 11, 12:33 AM CST | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 42 min |
| Jan 11, 12:39 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 4 more | 51 min |
| Jan 11, 12:44 AM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Lincoln, Ouachita | 46 min |
| Jan 11, 1:17 AM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Lonoke, Monroe, Prairie and 3 more | 58 min |
| Jan 11, 1:29 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln, Lonoke and 2 more | 61 min |
| Jan 11, 1:31 AM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Desha, Drew and 2 more | 59 min |
| Jan 11, 2:15 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 45 min |
| Jan 11, 2:28 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe, Prairie | 62 min |
| Jan 11, 2:31 AM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Desha, Drew, Lincoln | 59 min |
| Jan 11, 2:38 AM CST | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Drew, Jefferson and 3 more | 3 hr |
| Jan 11, 3:00 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 30 min |
| Jan 11, 3:03 AM CST | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Pulaski and 2 more | 3 hr |
| Jan 11, 3:30 AM CST | Severe Thunderstorm Warning | LZK | Desha | 45 min |
| Jan 11, 8:16 AM CST | River Flood Warning | LZK | Bradley, Calhoun, Union | 9 days |
| Jan 11, 9:32 AM CST | River Flood Warning | LZK | Izard, Stone | 22 hr |
| Jan 11, 9:46 AM CST | River Flood Warning | LZK | Prairie, White, Woodruff | 63 days |
| Jan 11, 9:46 AM CST | River Flood Warning | LZK | Prairie | 112 days |
| Jan 11, 9:46 AM CST | River Flood Warning | LZK | Arkansas, Monroe | 171 days |
| Jan 11, 9:51 AM CST | River Flood Warning | LZK | Yell | 58 hr |
| Jan 11, 10:02 AM CST | River Flood Warning | LZK | Yell | 24 hr |
| Jan 11, 10:29 AM CST | River Flood Warning | LZK | Independence, Jackson | 72 hr |
Nearby
Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.